MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.pneumo.2014.07.001

Медицинская библиотека · Revue de pneumologie clinique · 2014

[Sarcoïdose in patient with chronic hepatitis C treated with pegylated interferon].

Moudden M K, Ziadi T, Al Bouzidi A, Ouarssani A, Hadri L, El Baaj M

Клинический случайСтатьяПеревод в очереди

Аннотация

Induced sarcoïdosis during therapy with interferon for chronic viral hepatitis C involves mainly by isolated cutaneous lesions or with lung lesions. Systemic forms are very rare. We report an observation. A 50-year-old patient developed a systemic sarcoïdosis two months after the end of treatment for hepatitis C with pegylated interferon and ribavirin with lung, joint and hepatic manifestations. After starting corticosteroid therapy, the evolution was favourable. Induced sarcoïdosis by interferon therapy is rare, treatment necessitates stopping interferon, and sometimes corticosteroid therapy.

Для цитирования: Moudden M K, Ziadi T, Al Bouzidi A, Ouarssani A, Hadri L, El Baaj M. [Sarcoïdose in patient with chronic hepatitis C treated with pegylated interferon].. Revue de pneumologie clinique. 2014. DOI: 10.1016/j.pneumo.2014.07.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.